# SDR SWAA2013082619580

- Difficulty date: August 21, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 33,416 hours, 21,963 cycles
- System (JASC): 5240 · Service Doors
- Part: Fastener
- Part number: 5914730
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY DOORS FOUR EACH LOWER SIDE BRACKET FASTENERS LOOSE.  SECURED FASTENERS IAW SRM.
